# SDR CALA2025030302550

- Difficulty date: February 28, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N47284
- Make and model: Boeing 737-8
- Aircraft serial: 61863
- Aircraft time: 8,033 hours, 2,808 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING INITIAL TAXI FWD CARGO DOOR LIGHT ILLUMINATED FOR 30 SEC REQUESTING MEL FOR FWD CARGO DOOR LIGHT, C/W MEL MAINTENANCE PROCEDURE A. FWD CARDO IN THE CLOSED POSITION. APPROVED C/W DDP, APPLIED INOP STICKER *DM* SUGGEST FIM 52-30 TASK 807, CK FWD CARGO DOOR AND SWITCH ADJUSTMENT AMM 52-71-31-820-801, IF OK, THEN SUGGEST REPLACE FWD CARGO DR INDICATION SW S960. PERFORMED ADJUSTMENT OF FWD. CARGO DOOR INDICATION SWITCH IAW B737 MAX AMM 52-71-31-820-801.  ADJUSTMENT GOOD. AND OPS. CHK. GOOD.  INDICATION WORKS PROPERLY IN COCKPIT WITH DOOR OPEN OR CLOSED.  NO EXISTING FAULTS OR RELATED MESSAGES IN THE OMF.
